# SDR DALA2024021602293

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 SECONDARY NRC IN REF TO NRC 00223: AFTER REMOVAL SPLICE CORROSION WAS FOUND ON STGR 29LH BTW STA=1460-1455 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00705: STGR 29LH BTW STA=1460- 1455 AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 615590-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0202907)
